Presentations «Previous Next»

Structures of highly nonlinear cryptographic functions

Jennifer Seberry, University of Wollongong
Xian-Mo Zhang, University of Wollongong
Yuliang Zheng, University of Wollongong

Article comments

Seberry, J, Zhang, XM and Zheng, Y, Structures of highly nonlinear cryptographic functions, Proceedings of the 1994 International Symposium on Information Theory and its Application (ISITA'94), The Institute of Engineers, Australia, 1 1994, 229-234.

Abstract

This paper studies the properties and constructions of nonlinear Boolean functions, which are a core component of cryptographic primitives including data encryption algorithms and one-way hash functions. A main contribution of this paper is to completely characterise the structures of cryptographic functions that satisfy the propagation criterion with respect to all but six or less vectors.

Suggested Citation

Jennifer Seberry, Xian-Mo Zhang, and Yuliang Zheng. "Structures of highly nonlinear cryptographic functions" Faculty of Informatics - Papers.. Jan. 1994.
Available at: http://works.bepress.com/jseberry/207